# SDR SWI2024F00453

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228003S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM LBL12 CRACKED IN THE OUTBOARD RADIUS AT THE AFT END OF THE BEAM, FS280.00. (MARKED)   (C-CHECK RO 5/28/2024)   INSTALLED NEW FLOOR BEAM SECTION BETWEEN FS280.00 - FS265 LBL 12 AND INSTALLED -35 INBD UPPER REPAIR ANGLE, -37 INBD LOWER REPAIR ANGLE, -39 OUTBOARD REPAIR WEB ANGLE AND -41 LOWER REPAIR ANGLE ON COCKPIT FLOOR BEAM REPAIR BETWEEN FS 280.00 - FS 265.00 LBL12  REF CRJ 900 SRM 53-11-43-201-003-A01 TYPE IV REPAIR AND COMPLIED WITH 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
